# SDR UIEA2016061800431

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,535 hours, 17,029 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K1087
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REPLACED PUMP OPS LEAK CK OK IAW AMM 29-11-05.
